MathSciNet Relay Station
MathSciNet bibliographic data
MR990212 46L50 (28D15 46L35 60J15 60J50)
Connes, A.; Woods, E. J. Hyperfinite von Neumann algebras and Poisson boundaries of time dependent random walks. Pacific J. Math. 137 (1989), no. 2, 225–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement